# SDR AALA201711299038

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 50,074 hours, 28,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THAT THE AISLE EMERGENCY LIGHT LENS WAS DAMAGED ON SEAT 4C. REMOVED AND REPLACED EMERGENCY LIGHT LENS. OPS CHECKED GOOD IAW AMM 35-51-18.
